Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter January 24, 2024

A note on polarized varieties with high nef value

  • Zhining Liu EMAIL logo
From the journal Advances in Geometry

Abstract

We study the classification problem for polarized varieties with high nef value. We give a complete list of isomorphism classes for normal polarized varieties with high nef value. This generalizes classical work on the smooth case by Fujita, Beltrametti and Sommese. As a consequence we obtain that polarized varieties with slc singularities and high nef value are birationally equivalent to projective bundles over nodal curves.

MSC 2010: 14C20

Acknowledgements

The article is part of my PhD thesis. I would like to express my sincere gratitude to my advisor Andreas Höring for his support and guidance, and for proposing this project to me. I also thank Enrica Floris for reading my rather awkward draft and making many suggestions to make the article more readable. I thank Stephan Druel for his comments. The results quoted in Remark 1.8 are told to me by S. Druel. I also thank my co-advisor Benoît Claudon for pointing out some errors and typos. I thank the referee for careful reading and valuable remarks and for having pointed out a mistake in Lemma 3.4 in the original manuscript. The essential part of this article was written when I was in Laboratoire J. A. Dieudonné. I thank the LJAD for its accommodation and its nice research environment.

References

[1] M. Andreatta, Some remarks on the study of good contractions. Manuscripta Math. 87 (1995), 359–367. MR1340353 Zbl 0860.14009Search in Google Scholar

[2] M. Andreatta, Minimal model program with scaling and adjunction theory. Internat. J. Math. 24 (2013), 1350007, 13 pages. MR3045341 Zbl 1273.14030Search in Google Scholar

[3] C. Araujo, Positivity and algebraic integrability of holomorphic foliations. In: Proceedings of the International Congress of Mathematicians—Rio de Janeiro 2018. Vol. II. Invited lectures, 547–563, World Sci. Publ., Hackensack, NJ 2018. MR3966779 Zbl 1457.32053Search in Google Scholar

[4] C. Araujo, S. Druel, On codimension 1 del Pezzo foliations on varieties with mild singularities. Math. Ann. 360 (2014), 769–798. MR3273645 Zbl 1396.14035Search in Google Scholar

[5] C. Araujo, S. Druel, On Fano foliations 2. In: Foliation theory in algebraic geometry, 1–20, Springer 2016. MR3644241 Zbl 1382.14012Search in Google Scholar

[6] M. C. Beltrametti, A. J. Sommese, The adjunction theory of complex projective varieties, volume 16 of De Gruyter Expositions in Mathematics. De Gruyter 1995. MR1318687 Zbl 0845.14003Search in Google Scholar

[7] C. Birkar, P. Cascini, C. D. Hacon, J. McKernan, Existence of minimal models for varieties of log general type. J. Amer. Math. Soc. 23 (2010), 405–468. MR2601039 Zbl 1210.14019Search in Google Scholar

[8] S. Boucksom, J.-P. Demailly, M. Păun, T. Peternell, The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension. J. Algebraic Geom. 22 (2013), 201–248. MR3019449 Zbl 1267.32017Search in Google Scholar

[9] O. Debarre, Higher-dimensional algebraic geometry. Springer 2001. MR1841091 Zbl 0978.14001Search in Google Scholar

[10] O. Fujino, Fundamental theorems for the log minimal model program. Publ. Res. Inst. Math. Sci. 47 (2011), 727–789. MR2832805 Zbl 1234.14013Search in Google Scholar

[11] O. Fujino, K. Miyamoto, A characterization of projective spaces from the Mori theoretic viewpoint. Osaka J. Math. 58 (2021), 827–837. MR4335375 Zbl 1481.14028Search in Google Scholar

[12] T. Fujita, Classification theories of polarized varieties. Cambridge Univ. Press 1990. MR1162108 Zbl 0743.14004Search in Google Scholar

[13] M. Fulger, The cones of effective cycles on projective bundles over curves. Math. Z. 269 (2011), 449–459. MR2836078 Zbl 1230.14047Search in Google Scholar

[14] W. Fulton, Intersection theory. Springer 1998. MR1644323 Zbl 0885.14002Search in Google Scholar

[15] C. D. Hacon, J. Mckernan, On Shokurov’s rational connectedness conjecture. Duke Math. J. 138 (2007), 119–136. MR2309156 Zbl 1128.14028Search in Google Scholar

[16] R. Hartshorne, Algebraic geometry. Springer 1977. MR463157 Zbl 0367.14001Search in Google Scholar

[17] A. Höring, Twisted cotangent sheaves and a Kobayashi-Ochiai theorem for foliations. Ann. Inst. Fourier (Grenoble) 64 (2014), 2465–2480. MR3331171 Zbl 1348.14054Search in Google Scholar

[18] A. Höring, T. Peternell, Algebraic integrability of foliations with numerically trivial canonical bundle. Invent. Math. 216 (2019), 395–419. MR3953506 Zbl 1511.14061Search in Google Scholar

[19] S. Kebekus, L. Solá Conde, M. Toma, Rationally connected foliations after Bogomolov and McQuillan. J. Algebraic Geom. 16 (2007), 65–81. MR2257320 Zbl 1120.14011Search in Google Scholar

[20] J. Kollár, Singularities of the minimal model program, volume 200 of Cambridge Tracts in Mathematics. Cambridge Univ. Press 2013. MR3057950 Zbl 1282.14028Search in Google Scholar

[21] J. Kollár, S. Mori, Birational geometry of algebraic varieties, volume 134 of Cambridge Tracts in Mathematics. Cambridge Univ. Press 1998. MR1658959 Zbl 0926.14003Search in Google Scholar

[22] R. Lazarsfeld, Positivity in algebraic geometry. I. Springer 2004. MR2095471 Zbl 1093.14501Search in Google Scholar

[23] R. Lazarsfeld, Positivity in algebraic geometry. II. Springer 2004. MR2095472 Zbl 1093.14500Search in Google Scholar

[24] Z. Liu, Two results on the classification of singular spaces with semi-negative canonical class. PhD thesis, Université de Rennes 1, July 2022.Search in Google Scholar

[25] N. Nakayama, Classification of log del Pezzo surfaces of index two. J. Math. Sci. Univ. Tokyo 14 (2007), 293–498. MR2372472 Zbl 1175.14029Search in Google Scholar

[26] The Stacks project authors, The stacks project. https://stacks.math.columbia.edu 2022.Search in Google Scholar

Received: 2023-05-08
Revised: 2023-08-26
Published Online: 2024-01-24
Published in Print: 2024-01-29

© 2024 Walter de Gruyter GmbH, Berlin/Boston

Downloaded on 3.3.2024 from https://www.degruyter.com/document/doi/10.1515/advgeom-2023-0030/html
Scroll to top button